Contemporary Mathematics, Volume 4 Issue 2 (2023), 182-378

Open Access Article

A Novel Mathematical Study on the Predictions of Volatile Price of Gold Using Grey Models

by A. Manickam, S. Indrakala, Pushpendra Kumar

ABSTRACT: In the history of the gold market, contemporary gold prices are higher than the previous values, and the current gold market is highly non-linear and unpredictable. Gold is the most popular...

Open Access Article

Numerical Simulation of Slip Flow and Heat Transfer of Biomagnetic Fluid over a Stretching Sheet in the Presence of a Magnetic Dipole with Temperature Dependent Viscosity

by M. G. Murtaza, Jahangir Alam, E. E. Tzirtzilakis, M. Ferdows

ABSTRACT: The study of flow and heat transfer of biomagnetic fluid past a stretching sheet has a significant importance in a number of bio-medical and engineering applications including cancer treatment,...

Open Access Article

Uniqueness of an Orthogonal 2-Handle Pair on a Surface-Link

by Akio Kawauchi

ABSTRACT: The proof of uniqueness of an orthogonal 2-handle pair on a surface-link is given from the viewpoint of a normal form of 2-handle core disks. A version to an immersed orthogonal 2-handle pair on a...

Open Access Article

Atomic Solutions of Partial Differential Equations via Tensor Product Theory of Banach Spaces

by Waseem G. Alshanti, Iqbal Batiha, Ahmad Alshanty

ABSTRACT: This work purposes to establish a novel analytical method to obtain the atomic solutions of partial differential equations. This will be carried out by employing the tensor product theory in...

Open Access Article

Approximate Controllability of Nonlinear Fractional Stochastic Systems Involving Impulsive Effects and State Dependent Delay

by G. Arthi, N. Suriyapriya

ABSTRACT: This paper studies the analysis of approximate controllability for the fractional order neutral stochastic impulsive integro-differential systems involving nonlocal condition and State Dependent...

Open Access Article

Comparative Analysis of Models of Gene and Neural Networks

by Inna Samuilik, Felix Sadyrbaev, Diana Ogorelova

ABSTRACT: In the language of mathematics, the method of cognition of the surrounding world in which the description of the object is carried out the name is mathematical modeling. The study of the model is...

Open Access Article

New Type of Characterizations of Pre-Open (Closed and Continuous) Mappings

by Nitakshi Goyal

ABSTRACT: In this paper, new characterizations of pre-open (pre-closed, pre-continuous) maps will be obtained using the map η # induced via a map η between any two topological spaces. Further, these...

Open Access Article

Analysis of a Single Server Queueing System Controlled by a Random Switch

by Akshaya Ramesh, S. Udayabaskaran

ABSTRACT: In this paper, a single server queueing system operating in a doubly stochastic environment is analysed. The random environment makes transitions among N levels controlled by a random switch...

Open Access Article

Mathematical Modeling of Dog Rabies Transmission Dynamics Using Optimal Control Analysis

by Demsis Dejene Hailemichael, Geremew Kenassa Edessa, Purnachandra Rao Koya

ABSTRACT: An ideal control method for the dynamics of dog rabies transmission is provided in this study. Given the nature of the disease and the fact that contact behavior varies, we divided the infected...

Open Access Article

MHD Flow and Heat Transfer of Water-Based Nanofluid Passing a Permeable Exponentially Shrinking Sheet with Thermal Radiation

by M. G. Murtaza, Jahanara Begum, E.E. Tzirtzilakis, M. Ferdows

ABSTRACT: The key objective of the present study is to elaborate the concept of boundary layer flow and heat transfer of magnetohydrodynamics namely Cu-water nanofluid flow towards an exponentially...

Open Access Article

On The Solutions of Fractional Boundary Value Problems for a Combined Caputo Fractional Differential Equations

by Şuayip Toprakseven

ABSTRACT: In this paper, a new class of fractional boundary value problem with the combined Caputo derivative is proposed and the physical interpretation of this new derivative has been explained. Under...

Open Access Article

Petrov-Galerkin Lucas Polynomials Procedure for the Time-Fractional Diffusion Equation

by Y. H. Youssri, A. G. Atta

ABSTRACT: Herein, we build and implement a combination of Lucas polynomials basis that fulfills the spatial homogenous boundary conditions. This basis is then used to solve the time-fractional diffusion...

Open Access Article

An Application of the Melnikov Method to a Piecewise Oscillator

by Oltiana Gjata, Fabio Zanolin

ABSTRACT: In this paper we present a new application of the Melnikov method to a class of periodically perturbed Duffing equations where the nonlinearity is non-smooth as otherwise required in the classical...